See Alike in...

Alike App

Browser

AnxiousBean

835d

I used to take propranolol as needed for social anxiety when I had to speak or stand in front of large groups, since my anxiety is really bad and it caused me to feel extremely nauseous and petrified. Propranolol stops physical symptoms of anxiety, like quickened heart rate, shaking, etc. And for me, it calmed my physical body, but my head was still going crazy and I started to think I was making up my anxiety since I wasn't showing physical symptoms. Has anyone felt similarly with this medication or something like it? I had to stop taking it because it caused more anxiety ironically.

    • Salies

      835d

      I used buspirone as well and I hated it honestly

    • jolyne

      835d

      YES! i experienced this with buspirone. i would constantly have anxious thoughts, but my body no longer coordinated with them... it was so strange. i think medications for anxiety are supposed to manage the physical symptoms, so we can focus on changing our behavioral & cognitive processes through therapy. many medications are highly recommended to be used along side therapy because of this.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion